How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 14187
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I have a rare disorder which has seen the loss of

Customer Question

I have a rare disorder which has seen the loss of significant amounts of facial subcutaneous fatty tissue of my face in a rapid, progressive manner. It appears to be mediated via the autonomic nervous system - as any physical or emotional response which release cortisol, appear to markedly exacerbate this effect. Is there any way to radiographically image the autonomic nervous system? I had a head MRI which showed some inflammatory changes of the medular antrum - could this be related?
Submitted: 6 days ago.
Category: Medical
Expert:  wieyedoc replied 6 days ago.

Hi. My name is Dr Rick, I have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 6 days ago.

There is no way to radiographically image the autonomic nervous system.

And it is impossible to say with any degree of certainty if the mild changes found in the medular antrum on MRI are relate to your condition at all...

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

 

Dr. Rick MD FACS